# SDR NSV2008F00008

- Difficulty date: July 12, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 21685
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS 481 N, 66LN, 31LN, AND 61LN INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY 21LN, OPS CHECK GOOD.  (K)
